# SDR FDEA202107201824

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 38,551 hours, 6,257 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Low Pressure
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE RECEIVED ALERT TIRE PRESS. TIRE 10 LOWEST PRESSURE 157. TIRE 9 LOWEST PRESSURE 198. EMERGENCY   DECLARED.     THE #10 TIRE WAS OUT OF LIMT, REPLACED #9 TIRE AND #10 TIRE PER MM32-45-01-4 A/C OK   FOR   SVC.
